IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

The geometry of optimal taxation: a primal approach

  • Martin Barbie

    ()

  • Claudia Hermeling

    ()

Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://hdl.handle.net/10.1007/s00199-007-0314-8
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Springer in its journal Economic Theory.

    Volume (Year): 39 (2009)
    Issue (Month): 1 (April)
    Pages: 129-155

    as
    in new window

    Handle: RePEc:spr:joecth:v:39:y:2009:i:1:p:129-155
    Contact details of provider: Web page: http://link.springer.de/link/service/journals/00199/index.htm

    Order Information: Web: http://link.springer.de/orders.htm

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Jones, Larry E. & Manuelli, Rodolfo E. & Rossi, Peter E., 1997. "On the Optimal Taxation of Capital Income," Journal of Economic Theory, Elsevier, vol. 73(1), pages 93-117, March.
    2. Besley, Timothy & Jewitt, Ian, 1995. "Uniform taxation and consumer preferences," Journal of Public Economics, Elsevier, vol. 58(1), pages 73-84, September.
    3. Benhabib, Jess & Rustichini, Aldo, 1997. "Optimal Taxes without Commitment," Journal of Economic Theory, Elsevier, vol. 77(2), pages 231-259, December.
    4. Alexandre B. Cunha, 2006. "The Optimality Of The Friedman Rule When Some Distorting Taxes Are Exogenous," Anais do XXXIV Encontro Nacional de Economia [Proceedings of the 34th Brazilian Economics Meeting] 45, ANPEC - Associação Nacional dos Centros de Pósgraduação em Economia [Brazilian Association of Graduate Programs in Economics].
    5. Sadka, Efraim, 1977. "A theorem on uniform taxation," Journal of Public Economics, Elsevier, vol. 7(3), pages 387-391, June.
    6. Erosa, Andres & Gervais, Martin, 2002. "Optimal Taxation in Life-Cycle Economies," Journal of Economic Theory, Elsevier, vol. 105(2), pages 338-369, August.
    7. Zhu, Xiaodong, 1992. "Optimal fiscal policy in a stochastic growth model," Journal of Economic Theory, Elsevier, vol. 58(2), pages 250-289, December.
    8. Angus Deaton, 1979. "Optimal Taxes and the Structure of Preferences," Working Papers 506, Princeton University, Department of Economics, Industrial Relations Section..
    9. V. V. Chari & Patrick J. Kehoe, 1998. "Optimal fiscal and monetary policy," Staff Report 251, Federal Reserve Bank of Minneapolis.
    10. Lucas, Robert Jr. & Stokey, Nancy L., 1983. "Optimal fiscal and monetary policy in an economy without capital," Journal of Monetary Economics, Elsevier, vol. 12(1), pages 55-93.
    11. Correia, Isabel H., 1996. "Should capital income be taxed in the steady state?," Journal of Public Economics, Elsevier, vol. 60(1), pages 147-151, April.
    12. V.V. Chari & Lawrence J. Christiano & Patrick J. Kehoe, 1991. "Optimal fiscal and monetary policy: some recent results," Proceedings, Federal Reserve Bank of Cleveland, pages 519-546.
    13. Kenneth L. Judd, 1982. "Redistributive Taxation in a Simple Perfect Foresight Model," Discussion Papers 572, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    14. Judd, Kenneth L., 1999. "Optimal taxation and spending in general competitive growth models," Journal of Public Economics, Elsevier, vol. 71(1), pages 1-26, January.
    15. Bernheim, B Douglas, 1991. "Optimal Fiscal and Monetary Policy: Some Recent Results," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 23(3), pages 540-42, August.
    16. Chamley, Christophe, 1986. "Optimal Taxation of Capital Income in General Equilibrium with Infinite Lives," Econometrica, Econometric Society, vol. 54(3), pages 607-22, May.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:39:y:2009:i:1:p:129-155. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

    or (Christopher F Baum)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.